# SDR UPS02839515

- Difficulty date: August 28, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING CENTER L/E INTERNAL CIRCUMFERENCE DOUBLER IS CRACKED ON LOWER SECTION AT XFS 348.  CUTOUT CRACKED SECTION OF INTERNAL DOUBLER, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER SECTION AND SPLICE IAW UPS ENGINEERING FILE NUMBER DC8-57-20055 AND SAA SK 708-162.
